# SDR IPXA13577102

- Difficulty date: February 2, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 27,972 hours, 18,889 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141N54105
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S3C8, CABIN FLOORBOARD 221XAF EDGES ARE DAMAGED.  FABRICATED CABIN FLOORBOARD SREO NR B757-5320-9692.
